# SDR 2005UALA01018

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 47,204 hours, 17,344 cycles
- Engine: Pwa PW2037
- System (JASC): 2540 · Lavatories
- Part: Switch
- Part number: 10C10E
- Part serial: NA
- Condition: Shorted
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE SMELLED, WHITE SMOKE SEEN BRIEFLY IN AFT LAV.  REPLACED DOOR LOCK SWITCH.
